# SDR N6WA20090401

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 9,763 hours, 6,855 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, ACFT INDICATED GEAR DISAGREE MASTER WARNING, DID NOT OVERWEIGHT LAND.  CLEANED CORROSION FROM NLG WIRE HARNESS CONNECTORS.  OPS TESTED GOOD.
